| Model Number |
BURR, CONICAL, 13MM, 4.3 MM |
| Medical Device Problem Codes |
Difficult to Insert (1316); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/18/2025, it was reported by a sales representative via (b)(4) that an ar-300-b101 will not stay locked in.Discovered during a case with no patient effect.Additional info 8/28: case was continued and completed non arthrex device and burr.No patient effect.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or prying/leveraging the device during use.